# SDR AALA20130904021

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 131 hours, 62 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

DFW    CREW REPORTED LT PACK FAIL INDICATION FOLLOWED BY SMOKE ODOR IN CABIN.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT PACK RAM AIR INLET ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
